| Model Number |
MMT-551LNAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 412 mg/dl at the time of incident.The customer stated that they woke up with blood glucose 59 mg/dl then they treated with bolus and blood glucose goes to 370 mg/dl.The customer declined troubleshooting for high blood glucose.The insulin pump will not be returned for analysis.Frn-unk-rsvr, unomed set.
Additional Manufacturer Narrative
Device passed the displacement test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.(b)(4).